# SDR SWIA200718500

- Difficulty date: July 20, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 11,762 hours, 9,546 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBOARD FLAP IS DAMAGED FROM BIRDSTRIKE.  REPLACED LEFT INBOARD FLAP IAW 27-54-01, PN: 601R14002-1, SN OFF: SB/RJ/759.
